Details
Original language | Undefined/Unknown |
---|---|
Pages (from-to) | 289-305 |
Journal | J. Log. Lang. Inf. |
Volume | 24 |
Issue number | 3 |
Publication status | Published - 2015 |
Cite this
- Standard
- Harvard
- Apa
- Vancouver
- BibTeX
- RIS
In: J. Log. Lang. Inf., Vol. 24, No. 3, 2015, p. 289-305.
Research output: Contribution to journal › Article › Research › peer review
}
TY - JOUR
T1 - Dependence Logic with a Majority Quantifier.
AU - Durand, Arnaud
AU - Ebbing, Johannes
AU - Kontinen, Juha
AU - Vollmer, Heribert
N1 - Funding information: The third author was supported by Grants 264917 and 275241 of the Academy of Finland. The second and fourth author were supported by a Grant from DAAD within the PPP programme. The fourth author was also supported by DFG Grant VO 630/6-2.
PY - 2015
Y1 - 2015
U2 - 10.1007/S10849-015-9218-3
DO - 10.1007/S10849-015-9218-3
M3 - Article
VL - 24
SP - 289
EP - 305
JO - J. Log. Lang. Inf.
JF - J. Log. Lang. Inf.
IS - 3
ER -